# SDR ASAA0852693

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 1,916 hours, 552 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFERENCE TASKCARD 78349013 APU OIL FILTER DELTA P POPPED.  REPLACED FILTER RESET INDICATOR.  LEAK CHECK GOOD.
